HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Infinite dimensional analysis and analytic number theory

Files in This Item:
pre450.pdf1.28 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83596

Title: Infinite dimensional analysis and analytic number theory
Authors: Arai, A. Browse this author
Issue Date: 1-Feb-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 450
Start Page: 1
End Page: 35
Abstract: We consider arithmetical aspects of analysis on Fock spaces (Boson Fock space, Fermion Fock space, and Boson-Fermion Fock space) with applications to analytic number theory.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69200
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University